Vol. 12(2). July 2021, No. 14, pp. 148-162.

ON CERTAIN SUBORDINATION PROPERTIES OF A LINEAR OPERATOR
Vol. 12 (2). July 2021, No. 14, pp. 148-162
H. AAISHA FARZANA, M. P. JEYARAMAN, T. BULBOACA

Abstract

By making use of certain linear operator involving the generalized multiplier transformation, the authors introduce a new subclass of p–valent meromorphic functions with positive coefficients and investigate various subordination relationships. Relevant connections of the main results with various known results are also considered.


Full Text (PDF 148 K)